MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A4E05, PYTHON 11MM-40CM; DXE

APPLIED MEDICAL RESOURCES A4E05, PYTHON 11MM-40CM; DXE
Model Number A4E05
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Applied medical has just received the event device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: embolectomy.Event description: "our customer complained to us for a python a4e05 device.The device broke to two pieces during withdrawing." "the catheter broke during withdrawing." three photographs are provided.The device is available for return.Additional information received via email on 08feb2018 from product specialist from (b)(4), distributor.The date applied medical was made aware of the event was 06feb2018.The date applied contacted on the cer form of 20dec2017 was the date the hospital contacted the distributor."i misunderstood the date as when the hospital contact us." type of intervention: na.Patient status: "no injury".
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience of device breakage.The body of the catheter was separated after the 30 cm mark.Applied medical has reviewed the details surrounding the event and returned products.At this time, applied medical is unable to determine the root cause of the event.Applied medical continuously seeks to improve the form, function, and ease of use of its products.As part of this process, applied medical is currently researching possible process enhancements, which are intended to further minimize the likelihood for this type of event to occur.

Brand Name
A4E05, PYTHON 11MM-40CM
Common Device Name
DXE
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7322512
Report Number2027111-2018-00100
Device Sequence Number105224
Product Code DXE
UDI-Device Identifier00607915113445
UDI-Public(01)00607915113445(17)220510(30)01(10)1296020
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K970762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/10/2022
Device Model NumberA4E05
Device Catalogue Number100624201
Device Lot Number1296020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2018
Supplement Date Received by Manufacturer02/06/2018
Initial Report FDA Received Date03/07/2018
Supplement Report FDA Received Date03/29/2018
Patient Sequence Number1